American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Elías Baro, Eric Jaligot and Margarita Otero. Commutators in groups definable in o-minimal structures. Proc. Amer. Math. Soc. 140 (2012) 3629-3643.
Abstract, references, and article information   
View Article: PDF

[2] Krzysztof Krupiński. On $\omega$-categorical groups and rings with NIP. Proc. Amer. Math. Soc. 140 (2012) 2501-2512.
Abstract, references, and article information   
View Article: PDF

[3] Olivier Frécon. Automorphism groups of small simple groups of finite Morley rank. Proc. Amer. Math. Soc. 138 (2010) 2591-2599. MR 2607889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James G. Loveys and Frank O. Wagner. Le Canada semi-dry . Proc. Amer. Math. Soc. 118 (1993) 217-221. MR 1101987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gregory Cherlin, Theo Grundhöfer, Ali Nesin and Helmut Völklein. Sharply transitive linear groups over algebraically closed fields . Proc. Amer. Math. Soc. 111 (1991) 541-550. MR 1031450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ludomir Newelski. On the number of squares in a group . Proc. Amer. Math. Soc. 99 (1987) 213-218. MR 870773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pat Rogers, Howard Smith and Donald Solitar. Tarski's problem for solvable groups . Proc. Amer. Math. Soc. 96 (1986) 668-672. MR 826500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Juris Steprāns. A characterization of free abelian groups . Proc. Amer. Math. Soc. 93 (1985) 347-349. MR 770551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alan H. Mekler. On residual properties . Proc. Amer. Math. Soc. 78 (1980) 187-188. MR 550490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia